# SDR HEEA072640

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,484 hours
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066107800
- Part serial: 4591
- Condition: Inoperative
- Location: Glide Slope
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLIDE SLOPE INOPERATIVE. PERFORMED PRELIMINARY INSPECTION AND FOUND GS NEEDLE PEGS OUT WHEN VIBRATED.  REPLACED RECEPTACLES I-5 ON GLIDESLOPE BOARD.  REPAIRED.  ADJUSTED VOR HEADING.  ADJUSTED HI/LOW SENSE ON MARKER BEACON.  BENCH CHECK GOOD.
